# SDR AWKA20140923001

- Difficulty date: September 21, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N557XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20047
- Aircraft time: 5,157 hours, 2,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, THE FLIGHT CREW REPORTED A CYAN FLAPS FAULT MSG.  AFTER CHECKLIST REVIEW & UPON ARRIVAL, FLIGHT CREW EXTENDED THE FLAPS EARLY AT WHICH THEY FAILED.  DID ONE FLAP RESET & TRIED A COUPLE DIFFERENT FLAP POSITION SETTINGS.  FLAPS WOULD EITHER TRAVEL WRONG WAY OR NOT MOVE AT ALL, SO THEY WERE LT IN A FINAL SETTING OF FLAPS 15. DUE TO THE ERRATIC BEHAVIOR OF THE FLAPS THE ACFT WAS DIVERTED FOR ADEQUATE RUNWAY LENGTH, AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  ONCE ON THE GND THE FLIGHT CREW WORKING WITH MAINTENANCE CONTROL DID AN FCU RESET & THE FAULT CLEARED.  PERFORMED SEVERAL FLAP EXTENSIONS WHICH WERE NORMAL.  AN INFO ONLY ENTRY WAS ENTERED INTO THE LOGBOOK.  NO REPEAT OF THE ISSUE SINCE.
